# SDR SWAA2024081510855

- Difficulty date: July 9, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FCB BS400 LBL25 WL154.<[01] REMOVED AND REPLACED ANGLE AT FCB BS400 LBL 25 WL 154 IAW SRM 51-40-02 AND DWG 143A7505 REV. B;[02] VERIFIED CORRECTION ACTION ITEM 1.;[03] VERIFIED STEP 5 COMPLETE; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD; CARD COMPLETE.
